Follow
Ziliotto Bruno
Ziliotto Bruno
Verified email at ceremade.dauphine.fr - Homepage
Title
Cited by
Cited by
Year
Prophet secretary through blind strategies
J Correa, R Saona, B Ziliotto
Mathematical Programming 190 (1-2), 483-521, 2021
812021
Zero-sum repeated games: Counterexamples to the existence of the asymptotic value and the conjecture maxmin=limv_n
B Ziliotto
Annals of Probability 44 (2), 1107-1133, 2016
572016
A Tauberian theorem for nonexpansive operators and applications to zero-sum stochastic games
B Ziliotto
Mathematics of Operations Research 41 (4), 1522-1534, 2016
442016
Stochastic homogenization of nonconvex Hamilton-Jacobi equations: A counterexample
B Ziliotto
Communications on Pure and Applied Mathematics 70 (9), 1798-1809, 2017
402017
General limit value in zero-sum stochastic games
B Ziliotto
International Journal of Game Theory 45, 353-374, 2016
20*2016
Unknown IID prophets: better bounds, streaming algorithms, and a new impossibility
J Correa, P Dütting, F Fischer, K Schewior, B Ziliotto
arXiv preprint arXiv:2007.06110, 2020
16*2020
Convergence of the solutions of the discounted Hamilton-Jacobi equation: a counterexample
B Ziliotto
Journal de Mathématiques Pures et Appliquées 128, 330-338, 2019
142019
Tauberian theorems for general iterations of operators: applications to zero-sum stochastic games
B Ziliotto
Games and Economic Behavior 108, 486-503, 2018
132018
Stochastic games with signals
E Solan, B Ziliotto
Advances in Dynamic and Evolutionary Games: Theory, Applications, and …, 2016
132016
An example of failure of stochastic homogenization for viscous Hamilton-Jacobi equations without convexity
WM Feldman, JB Fermanian, B Ziliotto
Journal of Differential Equations 280, 464-476, 2021
112021
Strong uniform value in gambling houses and partially observable Markov decision processes
X Venel, B Ziliotto
SIAM Journal on Control and Optimization 54 (4), 1983-2008, 2016
102016
Hidden stochastic games and limit equilibrium payoffs
J Renault, B Ziliotto
Games and Economic Behavior 124, 122-139, 2020
9*2020
Constant payoff in zero-sum stochastic games
O Catoni, M Oliu-Barton, B Ziliotto
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 57 (4 …, 2021
82021
Limit equilibrium payoffs in Stochastic Games
J Renault, B Ziliotto
Mathematics of Operations Research 45 (3), 889-895, 2020
72020
Observing and shaping the market: the dilemma of central banks
R Baeriswyl, C Cornand, B Ziliotto
Journal of Money, Credit and Banking 52 (8), 1973-2005, 2020
52020
Finite-memory strategies in pomdps with long-run average objectives
K Chatterjee, R Saona, B Ziliotto
Mathematics of Operations Research 47 (1), 100-119, 2022
42022
Percolation games
G Garnier, B Ziliotto
Mathematics of Operations Research 48 (4), 2156-2166, 2023
32023
Mertens conjectures in absorbing games with incomplete information
B Ziliotto
arXiv preprint arXiv:2106.09405, 2021
22021
Blackwell's Approachability with Time-Dependent Outcome Functions and Dot Products. Application to the Big Match
J Kwon, B Ziliotto
arXiv preprint arXiv:2303.04956, 2023
12023
History-dependent Evaluations in Partially Observable Markov Decision Process
X Venel, B Ziliotto
SIAM Journal on Control and Optimization 59 (2), 1730-1755, 2021
1*2021
The system can't perform the operation now. Try again later.
Articles 1–20